# SDR ZZDA2009182

- Difficulty date: June 4, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20918
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULB OUT IN EMERGENCY LIGHT IN COCKPIT.  REMOVED AND REPLACED BATTERY SUPPLY AND BATTERY.  OPS CHECK GOOD.  REF MM 33-51.
